# SDR FDEA201607032248

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 58,661 hours, 34,279 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT THRU 11,000' AND LEVELING OFF AT 10,000' AND POWERING UP, AIR CONDITIONING PACKS CYCLED AND A FUME EVENT OCCURRED.  DIRTY SOCK ODOR UNTIL ENGINE SHUTDOWN.  T/S BOTH PACKS IAW MM 21-00-00-2 & 21-00-01.  NO FAULTS NOTED, COULD NOT DUPLICATE DISCREPANCIES.  OK FOR SERVICE.
